# SDR UALA2010042901434

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 69,770 hours, 20,138 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 520850
- Part serial: 5627
- Condition: Faulty
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD GEN MOTOR TEST FAILED.  SUSPECT HYD MOTOR GCU M10622. REPLACED HYD SHUTOFF VALVE IAW MM, OPS TESTED SYS, VALVE & PUMP OPS GOOD, NO INDICATION ON HYD PAGE LOWER EICAS. STILL FAILED TEST.  DURING TROUBLESHOOTING, HYD GEN ON & HYD GEN VALVE NOT SHOWN ON LOWER EICAS WITH NO AC-V, DC-V & FREQ. REPLACED HYD MOTOR GEN. NOW HAVE GEN ON & VALVE ON EICAS WITH DC-V BUT NO 114830. NOW HAVE GEN ON & VALVE ON EICAS WITH ONLY DC-V. NO INDICATION FOR AC-V OR FREQS. ALSO FOUND MOTOR UNIT TOP HALF LEAKING STATIC. REMOVED MOTOR AGAIN & INSTALLED PART. REPLACED 115V AC RT TRANSFER BUSS RELAY K10567 IAW WDM, NO HELP.  FOUND BROKEN LUG ON CB C43 51, REPLACED BREAKER IAW WDM. OPS CK OK.
